BibTeX record journals/ijmmsc/Jolevska-TuneskaO07

download as .bib file

@article{DBLP:journals/ijmmsc/Jolevska-TuneskaO07,
  author    = {Biljana Jolevska{-}Tuneska and
               Emin {\"{O}}z{\c{c}}ag},
  title     = {On the Composition of Distributions x-sln{\(\vert\)}x{\(\vert\)} and
               {\(\vert\)}x{\(\vert\)}{\(\mu\)}},
  journal   = {Int. J. Math. Math. Sci.},
  volume    = {2007},
  pages     = {60129:1--60129:9},
  year      = {2007},
  url       = {https://doi.org/10.1155/2007/60129},
  doi       = {10.1155/2007/60129},
  timestamp = {Mon, 08 Jun 2020 22:18:53 +0200},
  biburl    = {https://dblp.org/rec/journals/ijmmsc/Jolevska-TuneskaO07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics